# SDR SWAA103105

- Difficulty date: May 26, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 52,186 hours, 43,101 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602311
- Part serial: PA775
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING NR 2 SLAT I/B T/E DELAMINATED.  REMOVED AND REPLACED NR 2 SLAT PER MM.
